Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hyperpigmented genital region. How to lighten skin?


For quite some time I have been suffering from hyperpigmentation of my mons pubis and genital region.
There is a distinct discolouration where the pubic hair grows that looks like I am wearing knickers! . It is 4 shades darker than the rest of my skin. I stopped shaving as the ingrown hairs were causing scarring. Waxing made the skin darker and wrinkled the skin, so I started to shave again and have now been epilating to slow the hair growth so I can look after my skin. It's so embarrassing, I do not want to have a bikini area that is distinctly darker than the rest of my skin. How can I lighten my skin? I have exfoliated, used lemons, honey, papaya, turmeric - all the home remedies! Please help.

Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
What you are doing is good the natural way.Try using potato,cucumber also,also you can use melalite cream twice a day for 2 to 3 months.Dont wear tight clothing.Wear light coloured innerwear,not the dark ones.If you have any irritation on using melalite cream,please stop use.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor